# SDR CALA2025040303488

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 71,664 hours, 21,856 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 1415
- Condition: Faulted
- Location: Zone 200
- Part time: 87,527 hours, 20,138 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE FLAPS AT 20 UPON ENTERING THE COCKPIT THE ALT FLAP SWITCH WAS ON AND CREW ADVISED FLAPS WERE LOCKED OUT.  TURNED OFF ALT FLAP SWITCH AND RESET FSEU 1 & 2 CIRCUIT BREAKERS.  INSPECTED FLAPS, RAISED FLAPS TO 0 AND THEN DOWN TO 30, NO FAULTS.  RAN FLAPS BACK UP TO 0 NO FAULTS.  CHECKED BOTH FSEU'S FOR FAULTS "NO FAULTS" REF FIM 27-51 TASK 808 FOUND LEFT FLAP NEEDLE LAGGING RIGHT NEEDLE. REPLACED FLAP INDICATOR PER AMM 27-58-02-404-015, AND OP TESTED GOOD PER AMM 27-58-00-705-001. ALSO FOUND LEFT FLAP OTBD TRANSMISSION OVERLOAD INDICATOR TRIPPED.  ON FSEU FOUND FAULT HISTORY FOR LT FLAP XMT. INSPECTED LEFT FLAP POSITION XMTR AND FOUND CONNECTOR WITH GREASE ON IT. CLEANED CONNECTOR AND RECLOCKED BACKSHELL TO AVOID CHAFING OTHER WIRES, NO DAMAGE NOTED. ACCOMPLISHED OP CHECK OF LEFT FLAP POS XMTR AND FOUND FAULT LT SLAT XMTR. ADJUSTED LEFT SLAT POS XMTR PER AMM 27-58-01-825-003 AND OP CHECKED GOOD IN ALL POSITIONS. ALL EXISTING FAULTS CLEARED. ALSO RESET LEFT OTBD FLAP TRANSMISSION OVERLOAD INDICATOR AND IT STAYED IN.
